Open Access
Translator Disclaimer
October, 2015 A Wong-Zakai theorem for stochastic PDEs
Martin HAIRER, Étienne PARDOUX
J. Math. Soc. Japan 67(4): 1551-1604 (October, 2015). DOI: 10.2969/jmsj/06741551

Abstract

We prove a version of the Wong-Zakai theorem for one-dimensional parabolic nonlinear stochastic PDEs driven by space-time white noise. As a corollary, we obtain a detailed local description of solutions.

Citation

Download Citation

Martin HAIRER. Étienne PARDOUX. "A Wong-Zakai theorem for stochastic PDEs." J. Math. Soc. Japan 67 (4) 1551 - 1604, October, 2015. https://doi.org/10.2969/jmsj/06741551

Information

Published: October, 2015
First available in Project Euclid: 27 October 2015

zbMATH: 1341.60062
MathSciNet: MR3417505
Digital Object Identifier: 10.2969/jmsj/06741551

Subjects:
Primary: 60H15
Secondary: 60H05

Keywords: approximation , pathwise solutions , stochastic PDEs

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
54 PAGES


SHARE
Vol.67 • No. 4 • October, 2015
Back to Top